Alert archive / California / Frost Advisories in 2007
Frost Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Nov 20, 2007, 2:18 PM PST. It took effect at Nov 20, 2007, 10:00 PM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2007, 2:18 PM PST (22:18 UTC)
- In effect from
- Nov 20, 2007, 10:00 PM PST
- Expired
- Nov 21, 2007, 8:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KEKA 202218 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 PM PST TUE NOV 20 2007 ...FROST ADVISORY IN EFFECT FROM 10PM THIS EVENING TO 8AM PST WEDNESDAY... CAZ001-002-211130- /O.NEW.KEKA.FR.Y.0003.071121T0600Z-071121T1600Z/ REDWOOD COAST-MENDOCINO COAST- 218 PM PST TUE NOV 20 2007 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY FOR COASTAL AREAS OF DEL NORTE...HUMBOLDT AND MENDOCINO COUNTIES...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST WEDNESDAY. WITH CLEAR SKIES...LIGHT WINDS AND DRY AIR IN PLACE OVER THE COASTAL PLAIN TONIGHT...AREAS OF FROST WILL FORM AS EVENING WINDS EASE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
2 follow-up statements
000 WWUS76 KEKA 211123 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 AM PST WED NOV 21 2007 ...FROST ADVISORY IN EFFECT FROM 10PM THIS EVENING TO 8AM PST WEDNESDAY... CAZ001-002-211600- /O.CON.KEKA.FR.Y.0003.000000T0000Z-071121T1600Z/ REDWOOD COAST-MENDOCINO COAST- 323 AM PST WED NOV 21 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. CLEAR SKIES AND LIGHT WINDS ALONG THE COASTAL PLAIN HAVE LED TO THE DEVELOPMENT OF FROST THIS MORNING AS TEMPERATURES HAVE DROPPED INTO THE LOWER TO MID 30S. FROST WILL CONTINUE TO FORM UNTIL SUNRISE BUT WILL QUICKLY DISSIPATE LATER THIS MORNING WITH SUNSHINE AND WARMER TEMPERATURES EXPECTED TODAY. AREAS OF FROST WILL LIKELY FORM AGAIN TONIGHT AT LOWER ELEVATIONS NEAR THE COAST...SO RESIDENTS SHOULD CONTINUE TO TAKE PRECAUTIONS TO ENSURE SURVIVAL OF SENSITIVE PLANTS. $$
000 WWUS76 KEKA 211138 CCA NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 AM PST WED NOV 21 2007 CAZ001-002-211600- /O.CON.KEKA.FR.Y.0003.000000T0000Z-071121T1600Z/ REDWOOD COAST-MENDOCINO COAST- 323 AM PST WED NOV 21 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. CLEAR SKIES AND LIGHT WINDS ALONG THE COASTAL PLAIN HAVE LED TO THE DEVELOPMENT OF FROST THIS MORNING AS TEMPERATURES HAVE DROPPED INTO THE LOWER TO MID 30S. FROST WILL CONTINUE TO FORM UNTIL SUNRISE BUT WILL QUICKLY DISSIPATE LATER THIS MORNING WITH SUNSHINE AND WARMER TEMPERATURES EXPECTED TODAY. AREAS OF FROST WILL LIKELY FORM AGAIN TONIGHT AT LOWER ELEVATIONS NEAR THE COAST...SO RESIDENTS SHOULD CONTINUE TO TAKE PRECAUTIONS TO ENSURE SURVIVAL OF SENSITIVE PLANTS. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Nov 20, 3:10 AM PST, 11 hours 8 minutes earlier.
Area forecast discussion, Nov 20, 3:10 AM PST, 11 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 310 AM PST TUE NOV 20 2007 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO BUILD OVER NORTHWEST CALIFORNIA THROUGH LATE WEEK...BRINGING GRADUALLY WARMER AFTERNOONS ACCOMPANIED BY PLENTY OF SUNSHINE. A WEAK FRONT WILL APPROACH THE REGION OVER THE WEEKEND...YIELDING MORE CLOUDS AND A SLIGHT CHANCE OF RAIN. && .DISCUSSION... TODAY AND TONIGHT... HIGH PRESSURE ALOFT AND AT THE SURFACE CONTINUE TO BUILD INTO NW CAL AT EARLY MORNING. STRONG N-S SURFACE GRADIENT CURRENTLY AROUND 5 MB ACV-SFO WILL RESULT IN A BREEZY...BUT SUNNY...AFTERNOON ALONG THE IMMEDIATE COAST AND OVER THE WATERS WITH TEMPERATURES TOPPING OUT TO NEAR SEASONAL NORMS EVERYWHERE. VEERING OF FLOW WILL INDUCE SIGNIFICANT DRYING OF RIDGES TODAY WHILE MOISTURE/COLDER AIR TRAPPED IN VALLEYS WILL TAKE MUCH OF THE DAY TO SCOUR OUT. THE STRENGTHENING OFFSHORE FLOW TONIGHT WILL KEEP EXPOSED RIDGE SITES WARMER AND MUCH DRIER THAN PROTECTED VALLEYS SO VALLEY INVERSIONS WILL BECOME PRONOUNCED. THUS FOG DEVELOPMENT IS LIKELY IN THE VALLEY BOTTOMS. AT THE COAST, SOME FROST IS LIKELY AS THE BOUNDARY LAYER DECOUPLES OVERNIGHT. A FROST ADVISORY MAY BE REQUIRED BUT WILL ALLOW THE DAY CREW TO ASSESS TRENDS/MODEL DATA. WEDNESDAY THROUGH FRIDAY... THE AIRMASS PROGRESSIVELY WARMS WHILE THE THERMAL TROUGH OSCILLATES EITHER SIDE OF THE COAST. MOST LOCATIONS WILL SEE A MODEST WARM-UP ALTHOUGH THE FULL POTENTIAL OF WARMTH WILL NOT BE REALIZED IN VALLEY LOCATIONS AS LONG NIGHTS AND LOW LATE NOVEMBER SUN ANGLE MAKE TOUGH WORK IN ERADICATING STRONG OVERNIGHT INVERSIONS. SOME STRATUS MAY BEGIN TO DEVELOP AS EARLY AS WED NIGHT OVER THE SOUTHERN WATERS BUT MORE LIKELY THU NIGHT. SOME OF THIS STRATUS MAY MOVE N OF CAPE MENDO FRI AFTERNOON, BUT THIS IS STILL HIGHLY SPECULATIVE. EXTENDED... SIGNIFICANTLY MORE COASTAL LOW CLOUDS WILL OCCUR BY FRI NIGHT AS THE UPPER RIDGE AXIS SHIFTS INLAND AND A WEAK FRONT APPROACHES. COOLER HIGH TEMPERATURES FOR MOST PLACES WITH ADDITIONAL CLOUDS CAN BE EXPECTED. WE HAVE CONTINUED THE MENTION OF SLIGHT CHANCE POPS BEGINNING SAT ACROSS THE NORTH AND SPREADING SOUTH INTO SUN AND SUN NIGHT. MEDIUM RANGE SOLUTIONS POINT AT SHORTWAVE RIDGE DEVELOPMENT FOR MONDAY WITH DRY WEATHER. BURGER && .AVIATION...PATCHY VALLEY FOG IS POSSIBLE DURING THE EARLY MORNING HOURS OVER COASTAL AND INTERIOR VALLEYS. OTHERWISE WIDESPREAD VFR CONDITIONS WILL PREVAIL FOR THE NEXT FEW DAYS AS DRY BRISK NORTHERLY WINDS ALONG THE IMMEDIATE COAST CO-MINGLE WITH LIGHT OFFSHORE WINDS ACROSS THE REGION. && .MARINE...A THE STRENGTHENING PRESSURE GRADIENT OVER THE NEXT 48 HOURS WILL ENHANCE NORTH WINDS OVER ALL WATERS...INCLUDING GALE-FORCE GUSTS OVER THE OUTER WATERS. WINDS WILL THEN DIMINISH LATE IN THE WEEK AND INTO THE WEEKEND. SMALL CRAFT ADVISORIES FOR SEAS ARE EXPECTED FOR SWELL CONDITIONS AND WIND WAVES THUR AND FRI...ALLOWING A FRESH SWELL TO CREEP INTO THE INNER WATERS. && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS PT ST GEORGE TO PT ARENA 0-60NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Nearby
Frost Advisories in California, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.